Fiorciet and Colazal together???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

iluvsunflowers15
Regular Member


Date Joined Apr 2006
Total Posts : 395
   Posted Today 7:15 AM (GMT -6)   
I take Fiorciet for my headaches and I've noticed that when i take Colazal with it, I usually throw up the medication along with whatever I ate. If I skip a dosage of Coloazal, my symptoms come back with a vegence. What should I do?
 
heather
Colazal 750 mg 3x3 daily
6-MP 50 mg (2) daily
Miralax-when needed
Rowasa-when needed
Been diagnosed with UC for 5 years


jujub
Elite Member


Date Joined Mar 2003
Total Posts : 10407
   Posted Today 8:02 AM (GMT -6)   
Have you tried taking them at different times? If that doesn't help, you may need to speak to your doctor about it.
Judy - Southern US 
 
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from Entocort.
Colazal,  Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
 
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.


iluvsunflowers15
Regular Member


Date Joined Apr 2006
Total Posts : 395
   Posted Today 8:06 AM (GMT -6)   
I want to get off the Fiorciet, but feel like I cannot live with it at times. My headaches/migraines get worse the week before my period. Also, the caffeine in it makes me have bowel movements. I know it sounds horrible.
Colazal 750 mg 3x3 daily
6-MP 50 mg (2) daily
Miralax-when needed
Rowasa-when needed
Been diagnosed with UC for 5 years


madabs
Regular Member


Date Joined May 2008
Total Posts : 388
   Posted Today 12:37 PM (GMT -6)   
Have you tried any of the medications that prevent migraines? I asked my GI once and he said there were no anti-migraine meds that he knew of that could not be taken with UC. I think I was on Lialda at the time he gave me that advice. I haven't tried any of the anti-migraine medications because my doc won't treat my migraines (wants me to be treated by neurologist), but I have tried Fiorcet which was prescribed for me to take once a headache started rather than to prevent a migraine. My bottle says it causes dizziness. Fiorcet did not help me at all. The strong barbituate in it makes me nod off for short periods of time, but does nothing to relieve my pain.

Also, don't forget that migraines themselves could be causing you to throw up. You probably shouldn't take the fiorcet on an empty stomach.

I know what you mean about not knowing what to do because its a toss up sometimes which is worse, UC or migraines. I get with my cycle as well. They are the pits. I hope you get to the bottom of this and get some relief.
UC diagnosed 10/05, first symptoms 1983
asacol 12/daily and rowasa as needed 
Trying out Digestive Fitness Probiotic
past rx: colozal, lialda, canasa


iluvsunflowers15
Regular Member


Date Joined Apr 2006
Total Posts : 395
   Posted Today 12:57 PM (GMT -6)   
Thanks so much. I am going to see a new family doctor on Thursday. I am going to go over everything issue and problem with her. I am just happy that I will be seeing a new and young female doctor. I am hoping she will shed some light. I am also going to see my gastro doc on Friday. I will discuss this problem with him. Thanks for the advice. I think I need a new migraine medication. I am just afraid what will happen once I go off the Fiorcet...will I have rebound headaches, etc.?
Colazal 750 mg 3x3 daily
6-MP 50 mg (2) daily
Miralax-when needed
Rowasa-when needed
Been diagnosed with UC for 5 years

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 5:49 AM (GMT -6)
There are a total of 3,005,814 posts in 329,265 threads.
View Active Threads


Who's Online
This forum has 161804 registered members. Please welcome our newest member, FADE IN:.
237 Guest(s), 2 Registered Member(s) are currently online.  Details
SantaZia, 73monte